# SDR PIDA20050046

- Difficulty date: June 3, 2005
- Submitted: June 8, 2005
- Operation: Air carrier
- Aircraft: N750WL
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 23928
- Aircraft time: 52,286 hours, 18,197 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ZEE ANGLE AT L-2 DOOR CORRODED.  REPLACED ZEE ANGLE PER SRM 51-10-00.
